Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 157, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 9, 2011, 8:15 PM CDT for Pratt County, Kansas. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2011, 8:15 PM CDT (01:15 UTC)
- Expired
- Jul 9, 2011, 8:41 PM CDT
- In force
- 26 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Pratt County, KS
The radar
The Dodge City radar (KDDC), 98 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 8:20 PM CDT | HAIL 1.25 | 9 Wsw Pratt, KS | THE HAIL WAS ALMOST COVERING THE GROUND WHITE. MOST OF THE HAIL WAS PEA-SIZE OR SMALLER. |
| Jul 9, 8:20 PM CDT | HAIL 1.25 | W Pratt, KS | THE HAIL WAS ALMOST COVERING THE GROUND WHITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 3752 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
851
WUUS53 KDDC 100115
SVRDDC
KSC151-100200-
/O.NEW.KDDC.SV.W.0157.110710T0115Z-110710T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
815 PM CDT SAT JUL 9 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PRATT COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 900 PM CDT
* AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CULLISON...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CULLISON...
PRATT...
BYERS...
IUKA...
MAINLY RURAL AREAS OF PRATT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3748 9893 3756 9902 3768 9901 3783 9885
3783 9877 3764 9857
TIME...MOT...LOC 0115Z 228DEG 16KT 3762 9890
WIND...HAIL 60MPH 1.50IN
$$
WAH1 follow-up statement
945
WWUS53 KDDC 100141
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
841 PM CDT SAT JUL 9 2011
KSC151-100151-
/O.CAN.KDDC.SV.W.0157.000000T0000Z-110710T0200Z/
PRATT KS-
841 PM CDT SAT JUL 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR PRATT COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DODGE CITY.
LAT...LON 3748 9893 3756 9902 3768 9901 3783 9885
3783 9877 3764 9857
TIME...MOT...LOC 0141Z 228DEG 16KT 3770 9879
$$
WAHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:31 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jul 9, 3:31 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 331 PM CDT SAT JUL 9 2011 .SYNOPSIS... THE CURRENT WEATHER PATTERN CONSISTS OF AN UPPER LEVEL HIGH POSITIONED ACROSS THE SOUTHERN PLAINS AND AN UPPER LEVEL LOW FOUND ACROSS CENTRAL CANADA INTO THE NORTHERN ROCKIES. TOWARDS THE SURFACE...A LARGE AREA OF HIGH PRESSURE IS FOUND ACROSS THE EASTERN THIRD OF THE UNITED STATES. A WEAK STATIONARY BOUNDARY IS FOUND DRAPED ACROSS THE SOUTHEAST AND LOWER MISSISSIPPI VALLEY BEFORE BECOMING A WARM FRONT ACROSS SOUTHERN OKLAHOMA...WESTERN OKLAHOMA...AND WESTERN KANSAS. A WEAK AREA OF LOW PRESSURE IS FOUND AT THE END OF THIS FRONTAL BOUNDARY. INFORMATION FROM THE 12Z SOUNDING SHOW SOUTHERLY WINDS AT THE SURFACE QUICKLY SHIFTING TO THE WEST BY 800 MB. PWAT VALUES OF 1.45 INCHES ARE ALSO SHOWN FROM THE SOUNDING WHICH IS ABOVE NORMAL FOR THIS TIME OF THE YEAR. CURRENT WEATHER CONDITIONS SHOW MOSTLY CLEAR SKIES AND THE KDDC RADAR DETECTS NO PRECIPITATION ECHOES. WINDS ARE CIRCULATING AROUND THE WEAK AREA OF LOW PRESSURE MENTIONED ABOVE. THEY ARE FROM THE SOUTH AT 10 TO 15 KNOTS ACROSS EASTERN PORTIONS OF OUR CWA...A WESTERLY DIRECTION ACROSS SOUTHERN AND CENTRAL PORTIONS OF OUR CWA...AND FROM THE NORTHWEST ACROSS NORTHWESTERN PORTIONS OF OUR CWA. TEMPERATURES CURRENTLY RANGE FROM THE LOWER 90S ACROSS NORTHERN PORTIONS OF OUR CWA TO MID 100S ACROSS SOUTHERN PORTIONS OF OUR CWA. && .DISCUSSION... DAYS 1-2... THE MAIN CONCERN WITH THE SHORT RANGE FORECAST WILL BE VERY HOT HIGH TEMPERATURES THIS AFTERNOON AND TOMORROW AFTERNOON. TODAY AND TONIGHT... A UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE ALONG THE CANADIAN BORDER TODAY AND HELP SHIFT A LOW TO MID-LEVEL HOT PLUME ACROSS SOUTHWESTERN KANSAS. THIS WILL ALLOW THE WARM FRONT MENTIONED ABOVE TO MOVE NORTHWARD INTO CENTRAL KANSAS. THE AFOREMENTIONED WARM PLUME WILL EXPERIENCE DOWNSLOPING AND DRY ADIABATIC MIXING ALLOWING FOR TEMPERATURES TO REACH EASILY INTO THE MID TO UPPER 100S ACROSS SOUTHERN PORTIONS OF OUR CWA. THE REMAINDER OF THE CWA WILL EXPERIENCE HIGHS IN THE LOWER TO MID 100S. HEAT INDEXES ABOVE 105 DEGREES WILL BE FELT ACROSS EASTERN PORTIONS OF OUR CWA AND A HEAT ADVISORY REMAINS IN EFFECT ACROSS THE EASTERN THIRD OF OUR CWA. THIS EVENING...STORMS ARE EXPECTED TO DEVELOP ACROSS THE FRONT RANGE OF THE ROCKIES AND MOVE TO THE EAST. A FEW OF THESE STORMS COULD EFFECT WESTERN AND NORTHERN PORTIONS OF OUR CWA LATER IN THE EVENING. ALSO...A FEW STORMS MAY ALSO FORM ACROSS THE KS/OK BORDER LATE THIS AFTERNOON BEFORE DISSIPATING AFTER SUNSET. ANY STORMS THAT DO FORM HAVE THE POTENTIAL TO BECOME SEVERE WITH GUSTY WINDS AND HEAVY RAIN BEING THE MAIN CONCERN. ANY STORMS THAT DO FORM SHOULD DISSIPATE OR MOVE OUT OF THE AREA BY MIDNIGHT LEAVING PARTLY CLOUDY SKIES OVERNIGHT. LOWS TONIGHT WILL BE IN THE LOWER TO MID 70S. TOMORROW AND TOMORROW NIGHT... THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL START TO SHIFT TO THE EAST AND POSITION ITSELF ACROSS THE MISSISSIPPI VALLEY BY MONDAY MORNING. TOWARDS THE SURFACE...THE WARM FRONT WILL CONTINUE TO MOVE TO THE NORTH. WINDS TOMORROW WILL BE FROM THE SOUTHWEST ALLOWING FOR VERY HOT TEMPERATURES TO BE OBSERVED ACROSS THE CWA ONCE AGAIN. HIGHS TOMORROW AFTERNOON ARE EXPECTED TO BE IN THE LOWER TO MID 100S ACROSS NORTHERN PORTIONS OF OUR CWA AND IN THE MID TO UPPER 100S ACROSS SOUTHERN PORTIONS OF OUR CWA. I HAVE ISSUED A HEAT ADVISORY FOR THE TWO EASTERN TIERS OF COUNTIES IN OUR CWA AS WELL AS TREGO AND ELLIS WHERE THE APPARENT TEMPERATURE SHOULD REACH OR EXCEED 105 DEGREES. A FEW STORMS MAY DEVELOP ACROSS EASTERN COLORADO ONCE AGAIN TOMORROW AFTERNOON BUT ARE EXPECTED TO MOVE TO THE NORTHEAST AND ONLY BRIEFLY EFFECT WESTERN AND NORTHERN PORTIONS OF OUR CWA. LOWS TOMORROW NIGHT WILL BE IN THE LOWER TO MID 70S ONCE AGAIN. MONDAY... HIGH PRESSURE WILL DOMINATE THE AREA STARTING ON MONDAY ALLOWING FOR MOSTLY CLEAR SKIES AND DRY CONDITIONS. TEMPERATURES ARE EXPECTED TO BE SLIGHTLY COOLER WITH FORECASTED HIGHS AROUND 100 DEGREES WITH THE EXCEPTION OF SOUTHEASTERN PORTIONS OF OUR CWA WHERE LOWER TO MID 100S WILL BE FELT. DAYS 3-7... THERE REALLY IS LITTLE TO BE EXCITED ABOUT REGARDING THE POTENTIAL FOR INTERESTING SENSIBLE WEATHER (IN TERMS OF PRECIPITATION OR EVEN SIGNIFICANT FRONTAL PASSAGES) PRETTY MUCH ALL OF NEXT WEEK FOR SOUTHWEST KANSAS...AS THE MID-SUMMER UPPER LEVEL RIDGE STRENGTHENS AND BASICALLY PARKS ITSELF RIGHT OVER THE CENTRAL CONUS. THE AREAL EXPANSE OF 590+ DECAMETER 500MB HEIGHTS WILL ONLY GROW FROM TUESDAY THROUGH THE END OF THIS FORECAST PERIOD BEING SATURDAY 16 JULY...AS WE BEGIN TO ENTER THE CLIMATOLOGICALLY HOTTEST STRETCH OF THE WARM SEASON (WHICH CENTERS AROUND THE THIRD WEEK OF JULY). WHAT THIS MEANS IS VERY LITTLE POTENTIAL FOR PRECIPITATION ON A DAILY BASIS AS ANY TROPICAL EASTERLY WAVE THAT MOVES WEST BENEATH THE HIGH WILL ROTATE AROUND THE HIGH THROUGH UTAH, COLORADO, AND WYOMING THEN BECOMING ABSORBED INTO THE WESTERLY UPPER TROPOSPHERIC FLOW OVER THE NORTHERN PLAINS. BEFORE THE HUGE UPPER LEVEL ANTICYCLONE BECOMES ESTABLISHED...THERE WILL THE THE POTENTIAL FOR A MESOSCALE CONVECTIVE SYSTEM TO DEVELOP OVER NORTHEASTERN/EAST-CENTRAL COLORADO AND PERHAPS CLIP THE NORTHERN SECTIONS OF SOUTHWEST/WEST-CENTRAL KANSAS MONDAY NIGHT THROUGH TUESDAY NIGHT. WILL CONTINUE WITH 20 POPS ACROSS MOST OF THE AREA TUESDAY NIGHT AS THE UPPER LOW CURRENTLY OVER THE GULF OF MEXICO MOVES NORTHWEST INTO WEST TEXAS MONDAY THEN INTO KANSAS TUESDAY. THERE WILL BE A FAIR AMOUNT OF ENHANCED MID LEVEL MOISTURE WITH THIS FEATURE WHICH WILL ALSO SERVE TO KEEP TEMPERATURES FROM REACH TRIPLE-DIGIT HIGHS. THAT WILL NOT LAST LONG, HOWEVER, AS ONCE THE UPPER HIGH BECOMES ESTABLISHED WEDNESDAY AND BEYOND...A MULTI-DAY PERIOD OF 100-DEGREE HEAT WILL MOST LIKELY RESUME. SHOULD THE UPPER HIGH POSITION ITSELF EVEN FARTHER NORTH THAN SOUTHERN KANSAS TOWARD THE END OF THE FORECAST PERIOD AND INTO THE 8-14 DAY TIME FRAME...SOME OF THE TROPICAL EASTERLY FLOW (WITH HIGHER MID-LEVEL MOISTURE CONTENT) WILL INFLUENCE SOUTHWEST KANSAS WEATHER WITH SLIGHTLY COOLER TEMPERATURES (HIGHS IN THE MID-UPPER 90S INSTEAD OF LOWER 100S) && .AVIATION... SURFACE WINDS LATE THIS AFTERNOON ARE GENERALLY OUT OF THE WEST TO NORTHWEST AT KGCK AND KDDC...WITH NEARLY CALM WINDS AT KHYS AS A WEAK SURFACE LOW IS POSITIONED SOMEWHERE BETWEEN KDDC AND KHYS. SOME OF THE HIGH RESOLUTION NUMERICAL SIMULATIONS INDICATE THUNDERSTORM DEVELOPMENT OVER THE TYPICALLY TERRAIN FAVORED AREAS OF EASTERN/SOUTHEASTERN COLORADO WHICH WILL SPREAD INTO WEST CENTRAL/SOUTHWEST KANSAS DURING THE EVENING HOURS. WILL KEEP THE MENTION OF "CB" IN THE CLOUD GROUP AT KGCK AND EVEN KDDC THIS EVENING FOR A FEW HOURS TO ACCOUNT FOR EASTWARD TRANSLATION/DEVELOPMENT OF ACTIVITY. ANY LARGER SCALE ORGANIZED THUNDERSTORM CLUSTER IS EXPECTED TO REMAIN NORTH OF KDDC AND KGCK...BUT MAY IMPACT KHYS LATE TONIGHT...SO HAVE A "CB" MENTION UP THERE 05Z TO 09Z IN THE AFTERNOON TAF UPDATE. EVENING TAF UPDATE WILL HOPEFULLY HAVE BETTER SHORT-TERM DATA (SATELLITE/RADAR TRENDS) TO EXPAND ON THE CONVECTION POTENTIAL AT ALL THREE TAF SITES THROUGH ~ 09Z SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... DDC 75 106 76 101 / 20 10 20 10 GCK 72 104 73 100 / 20 20 20 10 EHA 72 103 69 98 / 30 20 10 10 LBL 73 105 73 100 / 20 10 10 10 HYS 72 104 76 101 / 20 20 30 10 P28 77 107 77 104 / 20 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ046-065-066- 078>081-087>090. HEAT ADVISORY FROM 1 PM TO 8 PM CDT SUNDAY FOR KSZ030-031-046- 065-066-079>081-089-090. && FN42/25/25
Hazardous weather outlook, Jul 9, 4:56 AM CDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 456 AM CDT SAT JUL 9 2011 KSZ030-031-043>046-061>066-074>081-084>090-101115- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 456 AM CDT SAT JUL 9 2011 /356 AM MDT SAT JUL 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE ARE SMALL CHANCES FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...MAINLY ALONG AND WEST OF A LINE FROM LIBERAL TO DODGE CITY TO HAYS. GUSTY WINDS UP TO 50 MPH...BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS. A HEAT ADVISORY IS IN EFFECT FOR TODAY. SEE THE APPROPRIATE WEATHER MESSAGE (NPWDDC) FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE SUNDAY AFTERNOON AND EVENING...MAINLY ALONG AND WEST OF A LINE FROM LIBERAL TO DODGE CITY TO HAYS. GUSTY WINDS UP TO 50 MPH...BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS. HEAT INDICES WILL APPROACH 105 DEGREES ALONG AND EAST OF A LINE FROM HAYS TO DODGE CITY TO MEADE SUNDAY AFTERNOON. THERE ARE SMALL CHANCES FOR THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY NIGHT. BRIEF HEAVY RAIN...LIGHTNING AND GUSTY WINDS ARE THE MAIN CONCERNS WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL PROBABLY NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Special weather statement, Jul 9, 6:11 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT SAT JUL 9 2011
KSZ043-062-063-100000-
FINNEY-KEARNY-SCOTT-
611 PM CDT SAT JUL 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY...
NORTHWESTERN FINNEY AND SOUTHWESTERN SCOTT COUNTIES...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF LYDIA...OR 15 MILES WEST OF
FRIEND...MOVING NORTHEAST AT 20 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3827 10126 3827 10113 3836 10113 3851 10090
3816 10070 3807 10121 3823 10132
TIME...MOT...LOC 2311Z 242DEG 18KT 3820 10114
WAHLocal storm report, Jul 9, 7:17 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
717 PM CDT SAT JUL 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 13 NW LAKIN 38.07N 101.43W
07/09/2011 E0.75 INCH KEARNY KS PUBLIC
THE HAIL WAS MOSTLY PEA-SIZED.
&&
BURKELocal storm report, Jul 9, 7:21 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT SAT JUL 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 13 NW LAKIN 38.07N 101.43W
07/09/2011 E1.00 INCH KEARNY KS PUBLIC
&&
BURKESpecial weather statement, Jul 9, 7:55 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 755 PM CDT SAT JUL 9 2011 KSZ078-088-089-100145- CLARK-COMANCHE-FORD- 755 PM CDT SAT JUL 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CLARK...NORTHWESTERN COMANCHE AND SOUTHEASTERN FORD COUNTIES... AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF ASHLAND...MOVING NORTHEAST AT 20 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3753 9971 3731 9949 3711 9995 3727 10007 TIME...MOT...LOC 0055Z 235DEG 16KT 3726 9988 WAH
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:39 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Kiowa, Pratt | 36 min |
| Jul 9, 7:55 PM CDT | Special Weather Statement | DDC | Clark | 50 min |
| Jul 9, 8:26 PM CDT | Special Weather Statement | DDC | Meade | 49 min |
| Jul 9, 8:38 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 37 min |
| Jul 9, 9:15 PM CDT | Special Weather Statement | DDC | Ford | 45 min |
| Jul 9, 11:27 PM CDT | Special Weather Statement | DDC | Ness, Rush | 63 min |
| Jul 9, 11:31 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Rush | 44 min |
| Jul 10, 3:54 PM CDT | Special Weather Statement | DDC | Kearny | 51 min |
| Jul 10, 5:25 PM CDT | Special Weather Statement | DDC | Kearny | 50 min |
| Jul 10, 5:36 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 39 min |
| Jul 10, 6:04 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 41 min |
| Jul 10, 6:10 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 50 min |
| Jul 10, 6:14 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.